# SDR AALA202403156478

- Difficulty date: March 11, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 22,290 hours, 9,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 SLIDE GIRT BAR REQUIRES HEAT SHRINK REPLACEMENT. PER AARD 24-66-00-4. **SUPPLEMENTAL REPORT FOR (AALA202403126478): REPLACED HEAT SHRINK ON R2 SLIDE GIRT BAR. PER AARD 24-66-00-4 **(CLOSED).
